MathSciNet Relay Station
MathSciNet bibliographic data
MR1683054 35Q53
Fonseca, German; Linares, Felipe; Ponce, Gustavo Global well-posedness for the modified Korteweg-de Vries equation. Comm. Partial Differential Equations 24 (1999), no. 3-4, 683–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement